The universality theorem for neighborly polytopes

Karim A. Adiprasito*, Arnau Padrol

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this note, we prove that every open primary basic semialgebraic set is stably equivalent to the realization space of a neighborly simplicial polytope. This in particular provides the final step for Mnëv‘s proof of the universality theorem for simplicial polytopes.

Original languageAmerican English
Pages (from-to)129-136
Number of pages8
JournalCombinatorica
Volume37
Issue number2
DOIs
StatePublished - 1 Apr 2017

Bibliographical note

Publisher Copyright:
© 2017, János Bolyai Mathematical Society and Springer-Verlag Berlin Heidelberg.

Fingerprint

Dive into the research topics of 'The universality theorem for neighborly polytopes'. Together they form a unique fingerprint.

Cite this